| Model Number |
1847DRLMTR |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis: no conclusion can be drawn.No evaluation was performed, as the device was not returned.If the device is returned in future, product analysis may be performed medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that when using the motor with cutting burr, the part held by the surgeon became so hot and no longer able to hold and when surgeon placed it on the surgical field, it burned it.The motor was changed and the affected motor was sent for sterilization and revision.It was reported there was no patient impact.The procedure was completed with backup product.Additional information regarding the event was being followed up from the facility.
Additional Manufacturer Narrative
Correction details: it was confirmed via local medtronic representative that the event reported in mdr#1625507-2025-02317 is a duplicate of mdr#1625507-2025-02186.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.